# SDR DXTA2019100702923

- Difficulty date: October 6, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500143
- Aircraft time: 5,365 hours, 4,188 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 130033011
- Part serial: 1005
- Condition: Failed
- Location: Cockpit Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIR DUCT - DUCT 1 OVERTEMP CAME ON IN DESCENT TO KABE WITH ALL ENGINE AND WING ANTI ICE ON. COMPLIED WITH QRH CHECKLIST. OVERTEMP DID NOT GO OUT WITH IN THE TIME LIMITS OF THE CHECK LIST. PULLED NO 1 ENGINE TO IDLE AND LANDED WITH IT AT IDLE. OVERTEMP WENT OUT BEFORE WE LANDED. FIRE DEPARTMENT INSPECTED AIRPLANE AND FOUND NO HOT SPOTS.   GAINED ACCESS TO TMV IN AFT BAGGAGE AREA AND GAINED ACCESS TO COCKPIT DUCT TEMP SENSOR (DTS) IN AFT LAV AREA. PERFORMED VISUAL INSPECTION OF TMV AND DTS, NO VISUAL DEFECTS NOTED. COMPLIED WITH FIM TASK ELECTRICAL CHECKS IAW BLOCKS 2 & 3, (TABLES 201-203). ELECTRICAL CHECKS WERE GOOD. COMPLIED WITH MANUAL TEMP CONTROL MODE OPERATIONAL CHECK IAW AMM TASK 21-61-00-710-801-A.   DURING CHECK IT WAS NOTED THAT THE LEFT SIDE DUCT TEMP WOULD NOT DECREASE AS RAPIDLY AS THE RIGHT SIDE AFTER TEMPERATURE WAS BROUGHT TO THE DUCT OVERHEAT WARNING THRESHOLD (APPX 115 DEGREES C). PERFORMED TEST TWICE WITH SIMILAR RESULTS. CONTACTED MANUFACTURER SUPPORT WITH FINDINGS. TECH SUPPORT RECOMMENDED REMOVING COCKPIT TMV AND INSPECTING BUTTERFLY VALVES FOR CONDITION, SPECIFICALLY FOR EVIDENCE OF CORROSION. REMOVED COCKPIT TMV AND INSPECTED VALVE AND FOUND ONE BUTTERLY VALVE METAL SEAL TO HAVE DETACHED. REMOVED AND REPLACED TMV IAW AMM 21-62-02/400 OPERATIONAL AND LEAK CHECK OF VALVE IAW AMM TASK 21-61-00-710-801-A,  GOOD. REINSTALLED ACCESS PANELS PREVIOUSLY REMOVED.
